CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
STRONG CONVERGENCE OF FULL DISCRETIZATION FOR STOCHASTIC CAHN-HILLIARD EQUATION DRIVEN BY ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 6, 页码: 2866-2899
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:12/0  |  Submit date:2022/04/02
stochastic Cahn-Hilliard equation  spectral Galerkin method  accelarated implicit Euler method  strong convergence rate  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:33/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
ON ENERGY DISSIPATION THEORY AND NUMERICAL STABILITY FOR TIME-FRACTIONAL PHASE-FIELD EQUATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 6, 页码: A3757-A3778
Authors:  Tang, Tao;  Yu, Haijun;  Zhou, Tao
Favorite  |  View/Download:37/0  |  Submit date:2020/09/23
time-fractional phase-field equations  Allen-Cahn equation  Cahn-Hilliard equation  MBE model  energy dissipation law  maximum principle  
On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2018, 卷号: 77, 期号: 2, 页码: 1185-1209
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:52/0  |  Submit date:2018/11/16
Phase field model  Cahn-Hilliard equation  Energy stable  Stabilized semi-implicit scheme  Second order time marching  
THE EXISTENCE OF GLOBAL ATTRACTOR FOR A CAHN-HILLIARD/ALLEN-CAHN EQUATION 期刊论文
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 2016, 卷号: 42, 期号: 3, 页码: 643-658
Authors:  Tang, H.;  Liu, C.;  Zhao, Z.
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Cahn-Hilliard/Allen-Cahn equation  existence  global at tractor  
A nonconforming finite element method for the Cahn-Hilliard equation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 19, 页码: 7361-7372
Authors:  Zhang, Shuo;  Wang, Ming
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Cahn-Hilliard equation  Nonconforming finite element  Convexity splitting  Phase transition